Jump to content
Find Professionals    Deals    Get Quotations   Portfolios
Sign in to follow this  
MrDynamite1

Issues after girlfriend/to try viagra?

Recommended Posts

Hi guys. So I've started taking 1mg everyday of finasteride due to diffuse thinning, and have been on it for 5 months with no major side effects at all. I read a few posts about adding dut once a week and having excellent growth, so i've tried that now for just over a month. So 4 months just fin and 1 month of fin everyday (excluding Sunday) + dut only on every sunday.

About start of month 4 I got myself a girl and things were great, sex all the time with no issues what so ever. But now i'm having trouble getting and maintaining an erection. Ive put some weight on and i thought that i could be self conscious killing my boner but im not too sure now thinking about it. I still have a desire for sex and if i'm going 'solo' i can get a half decent erection, not rock hard.

I was thinking of trying viagra whenever duty called, has anyone tried this? Or should i maybe leave the dut and see how it goes?

Thanks!

 

Share this post


Link to post
Share on other sites

Your situation is very familiar to me, I also lost some of my hard erection after I gained weight, I think this could be the problem. Coupled with the insecurities caused by your body, it can really mess with your sex life. Try to practice some sports, it will get your testosterone level up and it should help with the blood flow. If you can't do it, really try Viagra, I tried it and it does wonders. Be careful with the dosage, if you have an erection but it is not strong enough, don't drink a full pill, try a quarter or a half. The cost kinda stings though, so to get a better prices, try to get discounted generic Viagra, as this way you can get a really good price. Also, to be sure, check a doctor with this, it may be caused by some treatable illness, so to be sure, check yourself.

 

Share this post


Link to post
Share on other sites
57 minutes ago, JavieCoentr said:

Your situation is very familiar to me, I also lost some of my hard erection after I gained weight, I think this could be the problem. Coupled with the insecurities caused by your body, it can really mess with your sex life. Try to practice some sports, it will get your testosterone level up and it should help with the blood flow. If you can't do it, really try Viagra, I tried it and it does wonders. Be careful with the dosage, if you have an erection but it is not strong enough, don't drink a full pill, try a quarter or a half. The cost kinda stings though, so to get a better prices, try to get discounted generic Viagra , as this way you can get a really good price. Also, to be sure, check a doctor with this, it may be caused by some treatable illness, so to be sure, check yourself.

Thank you for advice and good words, friend

 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×